# SDR DALA1228086818

- Difficulty date: April 28, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 46,573 hours, 17,222 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1390-1420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED UNDER NUTPLATES, BS 1390-1420, LBL 3 .  REMOVED CORROSION AND AREA OUT OF LIMITS PER SRM 53-00-53.  REMOVED AND INSTALLED FLOORBEAM.
